# SDR SWAA2022030769085

- Difficulty date: February 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737*
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RH HORIZONTAL LOWER SKIN STAB STA 193.90; 9' FROM REAR SPAR I/B ROW; LENGTH APPROX 1.375'. CRACK FOUND AT RH HORIONTAL LOWER SKIN STAB STA 193.90 9' FROM REAR SPAR I/B ROW LENGTH APPROX 1.375'. / [01] REMOVED PAINT AT CRACK AREA OF HORIZONTAL STAB. LOWER SKIN STA 193.90 FROM REAR SPAR I/B ROW AS PER REF B737-700 AMM 51-21-11-150-802;[02] REMOVED FASTENERS AT THE REPAIR AREA AS PER REF B737-700 SRM 51-40-02-0G-0;[03] ACCOMPLISHED CUTOUT TO REMOVE DAMAGE AS PER REF B737-700 SRM 55-10-01-2R-11;[04] VERIFIED STEPS 1; 2; AND 3.;[05] PERFORMED HFEC INSP ON REWORKED AREA CUT OUT SECTION IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 07/22;[06] PERFORMED ROTO INSP ON EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 07/22;[07] PERFORMED COUNTERSINK INSP ON EXISTING COUNTERSUNK HOLES IAW B737 NDT P6 53-30-00 PROC.3; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 07/22;[08] REMOVED PANEL 341BZ FOR ACCESS AS PER REF B737-700 SRM 51-40-02-0G-0;[09] FABRICATED DOUBLER AND FILLER AS PER REF B737-700 SRM 55-10-01-2R-11 TABLE 201/REPAIR 11 FIGURE 204;.;[13] INSTALLED NEW DOUBLE AT RH HORIZONTAL LOWER SKIN STAB. AS PER REF B737-700 SRM 55-10-01-2R-11 REPAIR 11;[14] INSTALLED FILLER AT RH HORIZONTAL LOWER SKIN STAB.AS PER REF B737-700 SRM 55-10-01-2R-11 REPAIR 11;
